# SDR DALA2025100307216

- Difficulty date: October 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 52,874 hours, 28,062 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERNAL SKIN LOCATED BTW FR 67 TO FR 68 AND BTW STR 30L TO STR 31L IN AFT CARGO COMPARTMENT.   COMPLIED WITH ER/A 628904-14. (1230844).
